# SDR UPS98826877

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT INOP ON BATT POWER.  REMOVED AND REPLACED EMER BATT PACK , OPS CHECK GOOD, P/N ON/OFF 5708458-503, S/N OFF FTL157 S/N ON 976.
